# SDR IPXA11166895

- Difficulty date: May 12, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, MAIN CABIN FLOORBOARD 231LG CRACKED.  REPAIRED MAIN CABIN FLOORBOARD 231LG IAW EO A300-5320-42721-A.
